I had juvy and restylane injected under my tear trough area to get rid of shadows which left me with bags. My doctor suggested hyalurondaise to dissolve. We used .4 once a week over a period of 4 weeks. It wasnt until the last week that a deep thumprint dent next to my nose appeared. I showed my doctor and he knows deep down I didnt look like this before but claims, "this is all you!" He reinjected resty. to get rid of the dip but I am scared that ill have to keep injecting. Will it recover?
Will my Face Ever Recover..hyalurondaise? (photo)
Doctor Answers (2)
Base on the picture provided, it seems you still have abnormal fullness in the tear trough. This need to be disolved. Then examine the deformity without the fullness above it.Hyaluonidase does not usually affect the natural hyaluronic acid or cause fat to disolve.
repait will depend on the findings by examination, then a plan of repairA good permanent repair would be fat transfer using small alliqoutes of fat approached through different directions and different levels of depth to assure take and three dimentional building of the defect.
Note that I have seen hemetoma in the tissue causing a depression. the injection of fat should be done with high density fat and with an instrument that can give the surgeon a good control of how much is injected in each pass. the cannula should be smal and blunt.
Will my Face Ever Recover..hyalurondaise
This is hard to answer without a pre photo. However, hyaluronidase doesn't have an ability to remove natural collagen or HA, only synthetic products. Thus, if you didn't have this dent before, something else is going on and I'd assume you will recover fine. My assumption would be that you still might have a bit of filler around this sunken area, which is creating the dented area. Remember that you were trying to fill in under the eyes before, so you must have started with some sunken areas. If you have fillers around that now, even just a bit, the unfilled areas can look deeper, even though, really, it is just the way it was.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.